# SDR SWIA2019101846543

- Difficulty date: September 26, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF R/H F.S. 280.00 BULKHEAD SKIN IS GOUGED AT 2EA LOCATIONS (C-CHECK) RO: 10/16/2019 REPAIRED IAW REO.
